# SDR EIA2006253

- Difficulty date: September 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,345 hours, 25,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1980 R BUTT LINE 35 FLOOR SUPPORT FOUND CRACKED.  BULK CARGO FLOOR SUPPORT FABRICATED PER SRM 53-10-23 AND INSTALLED PER SRM 51-30-02.
